Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 28, NWS Riverton, WY

June 29, 2011Fremont County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jun 29, 2011, 2:40 PM MDT for Fremont County, Wyoming. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2011, 2:40 PM MDT (20:40 UTC)
Expired
Jun 29, 2011, 3:00 PM MDT
In force
20 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

County Fremont County, WY

The radar

The Riverton/Lander radar (KRIW), 21 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.7 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2011-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2011-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3610 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

093 
WUUS55 KRIW 292040
SVRRIW
WYC013-292100-
/O.NEW.KRIW.SV.W.0028.110629T2040Z-110629T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
240 PM MDT WED JUN 29 2011

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FREMONT COUNTY IN CENTRAL WYOMING...

* UNTIL 300 PM MDT

* AT 238 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR ARAPAHOE...OR NEAR
  RIVERTON...AND MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  U.S. HWY 26 MILE MARKER 110 AROUND 245 PM MDT.
  STATE HWY 134 MILE MARKER 10 AROUND 250 PM MDT.
  U.S. HWY 26 MILE MARKER 120 AROUND 300 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN RIVERTON.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4346 10832 4335 10806 4291 10842 4300 10864
TIME...MOT...LOC 2040Z 209DEG 46KT 4304 10847
WIND...HAIL 70MPH <.75IN

$$
2 follow-up statements
224 
WWUS55 KRIW 292047
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
247 PM MDT WED JUN 29 2011

WYC013-292100-
/O.CON.KRIW.SV.W.0028.000000T0000Z-110629T2100Z/
FREMONT WY-
247 PM MDT WED JUN 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
FREMONT COUNTY UNTIL 300 PM MDT...

AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THIS STORM WAS LOCATED NEAR RIVERTON...MOVING NORTHEAST 
AT 40 MPH. WINDS GUSTS OVER 50 MPH HAVE BEEN REPORTED SO FAR AT THE 
RIVERTON REGIONAL AIRPORT. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
  STATE HWY 134 MILE MARKER 10 AROUND 255 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN RIVERTON.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4346 10832 4335 10806 4291 10842 4300 10864
TIME...MOT...LOC 2046Z 205DEG 34KT 4307 10845
WIND...HAIL 70MPH <.75IN

$$

SKRBAC
808 
WWUS55 KRIW 292058
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
258 PM MDT WED JUN 29 2011

WYC013-292108-
/O.EXP.KRIW.SV.W.0028.000000T0000Z-110629T2100Z/
FREMONT WY-
258 PM MDT WED JUN 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FREMONT COUNTY WILL
EXPIRE AT 300 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER STRONG WINDS TO 50 MPH ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM AS IT MOVES ACROSS BOYSEN RESERVOIR

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN RIVERTON.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4346 10832 4335 10806 4291 10842 4300 10864
TIME...MOT...LOC 2058Z 205DEG 34KT 4317 10838

$$

SKRBAC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:53 AM MDT, 11 hours 47 minutes earlier.

Area forecast discussion, Jun 29, 2:53 AM MDT, 11 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
253 AM MDT WED JUN 29 2011

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT

A PACIFIC TROUGH CONTINUES ITS SLIDE EAST TODAY. SOME MID LEVEL
MOISTURE AHEAD OF THE TROUGH WILL APPROACH FOR THE SOUTH...PROVIDING
THE NECESSARY FUEL FOR SOME THUNDERSTORM ACTIVITY. THE LOWER LEVELS
WILL REMAIN RELATIVELY DRY TODAY...THIS COMBINED WITH STEEP LAPSE
RATES RESULTING FROM THE EXPECTED HOT SURFACE TEMPERATURES AND THE
STRONG SOUTHWEST FLOW...CREATE AN ENVIRONMENT FAVORABLE FOR SOME
HIGH BASED THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS.

THURSDAY WILL ALSO BE UNSETTLED AS THE UPPER TROUGH SWINGS THROUGH
DURING THE DAY. TEMPERATURES WILL BE NOTICEABLY COOLER AS THE RIDGE
MAKES A FULL RETREAT INTO THE PLAINS. TEMPERATURES WILL HOLD STEADY
ON FRIDAY AS DRY ZONAL FLOW SETS UP. SOME LEFTOVER MID LEVEL
MOISTURE MAY GET CAUGHT UP IN THE FLOW AND BRING SOME SHOWERS TO THE
WESTERN MOUNTAINS...CHANCES OF THIS WILL INCREASE IF A SHORT WAVE
RIPPLES THROUGH...BUT AT THIS TIME IT LOOKS TO BE A DRY DAY FOR
MOST OF THE STATE.

WINDS WILL INCREASE FROM THE SOUTHWEST TODAY AND BLOW AT A RELENTLESS
15 TO 30 MPH OVER MUCH OF THE STATE BY NOON WITH GUSTS IN EXCESS
OF 40 MPH...HIGHER GUSTS ARE EXPECTED IN THE VICINITY OF SHOWERS
AND THUNDERSTORMS...SOME OF THESE GUSTS COULD APPROACH 70 MPH AND
COULD CAUSE DAMAGE. THE WINDS WILL EASE SOMEWHAT OVERNIGHT BUT
WILL REMAIN ELEVATED ENOUGH TO KEEP TEMPERATURES MILD
OVERNIGHT...CONTINUING THE SNOWMELT OVER HIGHER ELEVATIONS.

.LONG TERM...SATURDAY THROUGH WEDNESDAY

SATURDAY LOOKS MOSTLY DRY AND WARMER OVER THE REGION. SUNDAY AND
MONDAY (4TH OF JULY) LOOK TO BE VERY WARM TO HOT. ISOLATED AFTERNOON
AND EVENING HIGH BASED SHOWERS AND STORMS WITH GUSTY WIND FOR SUNDAY
AND THEN A LITTLE BETTER COVERAGE ON MONDAY AFTERNOON AND EVENING.
THE SHOWER AND STORM ACTIVITY ON MONDAY WOULD ALSO FEATURE MORE WIND
THAN RAIN. NEXT TUESDAY AND WEDNESDAY APPEAR TO BE MORE ACTIVE WITH
RESPECT TO THUNDERSTORM COVERAGE AS MID AND HIGH LEVEL MOISTURE IS
FORECAST TO MOVE INTO THE REGION AROUND THE EDGE OF THE UPPER HIGH
TO OUR SOUTH. THIS MOISTURE FLOW IS ALWAYS TRICKY TO LATCH ONTO IN
THE LATE DAYS OF THE EXTENDED. WILL GO WITH A SLIGHT CHANCE TO LOW
CHANCE COVERAGE THESE DAYS AND SEE HOW THE MODELS TREND OVER TIME. A
SLIGHTLY COOLER HIGHS NEXT TUESDAY AND WEDNESDAY AS THERE MAY BE
MORE CLOUDS HOLDING DOWN HIGHS A FEW DEGREES.

&&

.AVIATION...

AN APPROACHING TROUGH WILL MAKE FOR WINDY DAY ACROSS THE REGION.
THE WINDS WILL TAPER THIS EVENING.  WIDELY SCATTERED TO SCATTERED
SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE LATE MORNING OVER THE
SOUTHWEST AND SPREAD NORTH ACROSS THE CENTRAL AND WEST AS THE DAY
PROGRESSES.  GUSTY AND ERRATIC OUTFLOW WINDS EXCEEDING 45KTS ARE
LIKELY WITH THE THUNDERSTORMS AND EVEN THE SHOWERS.  SOME OF THE
SHOWERS AND STORMS WILL PERSIST THROUGH WEDNESDAY NIGHT.

&&

.HYDROLOGY...

VERY WARM TEMPERATURES ARE EXPECTED TO CONTINUE TODAY AS A TROUGH
APPROACHES.  GUSTY SOUTHWEST WINDS WILL COMBINE WITH THE WARM
TEMPERATURES TO ACCELERATE SNOWMELT LEADING TO INCREASES IN AREA
RIVERS AND STREAMS...PUSHING LEVELS TO NEAR BANKFULL AND POSSIBLY
CAUSING SOME FLOODING OVER LOW LYING AREAS.  THE TROUGH WILL MOVE
THROUGH THURSDAY BRINGING IN COOLER TEMPERATURES ALLOWING THE
SNOWMELT TO SLOW SOME.  HOWEVER...RIVERS AND STREAMS WILL CONTINUE
TO RUN HIGH.

FLOOD WARNINGS CONTINUE ALONG THE WIND RIVER IN FREMONT COUNTY
BETWEEN DUBOIS AND RIVERTON...AS WELL AS ALONG THE LITTLE WIND RIVER
AT ITS CONFLUENCE WITH THE WIND RIVER.  FLOOD WARNINGS ALSO CONTINUE
FOR THE NOWOOD RIVER AND ITS TRIBUTARIES IN CENTRAL BIG HORN
COUNTY.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...

FLOOD WARNINGS CONTINUE ALONG THE WIND RIVER IN FREMONT COUNTY
BETWEEN DUBOIS AND RIVERTON...AS WELL AS ALONG THE LITTLE WIND RIVER
AT ITS CONFLUENCE WITH THE WIND RIVER.  FLOOD WARNINGS ALSO CONTINUE
FOR THE NOWOOD RIVER AND ITS TRIBUTARIES IN CENTRAL BIG HORN COUNTY.

&&

SHORT TERM...ALLEN
LONG TERM...AR
AVIATION...TWB
HYDROLOGY...TWB
Hazardous weather outlook, Jun 29, 4:00 AM MDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
400 AM MDT WED JUN 29 2011

WYZ001>020-022>030-301200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
400 AM MDT WED JUN 29 2011

...FLOOD WARNING FOR THE WIND RIVER FROM DUBOIS TO RIVERTON AND
FOR SMALLER CREEKS AND RIVERS OF BIG HORN COUNTY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

HEAVY THUNDERSTORMS WITH STRONG OUTFLOW WINDS ARE POSSIBLE TODAY
AND TONIGHT. SOME OF THE GUSTS COULD CAUSE DAMAGE. THERE WILL ALSO
BE FREQUENT LIGHTING AND POSSIBLY SOME HAIL WITH THESE STORMS.

EXCESSIVE SNOWMELT DUE TO WARM TEMPERATURES WILL CAUSE RISING
WATER LEVELS ON THE WIND RIVER FROM FROM DUBOIS THROUGH RIVERTON.
FLOODING IS LIKELY IN LOW LYING AREAS ADJACENT TO THE WIND RIVER.
OTHER FLOODING IS POSSIBLE ON SMALLER CREEKS AND RIVERS OF SOUTHEAST
BIG HORN COUNTY AROUND MANDERSON...HYATTVILLE...AND SHELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR
THURSDAY AS A WEATHER SYSTEM MOVES THROUGH THE AREA. SOME OF THE
STORMS COULD HAVE STRONG WIND GUSTS AND HAIL.

CREEKS AND RIVERS WILL CONTINUE TO RUN HIGH AND SWIFT AS THE
HIGH MOUNTAIN SNOWPACK CONTINUES TO MELT THIS WEEK. THE WIND RIVER...
SHOSHONE RIVER...GREEN RIVER...BLACKS FORK RIVER...AND BIG HORN
RIVER WILL BE MOST SUSCEPTIBLE TO THE HIGH RUNOFF. EXERCISE CAUTION
NEAR FAST FLOWING RIVERS AS THE CURRENT WILL BE DANGEROUS AND DEBRIS
WILL BE FLOWING IN THE CHANNEL AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER AND FLOODING TO THE
NATIONAL WEATHER SERVICE AT 1-800-211-1448. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Jun 29, 1:21 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
121 PM MDT WED JUN 29 2011

WYZ014-015-019-026-291945-
GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-UPPER GREEN RIVER BASIN
WY-WIND RIVER MOUNTAINS EAST WY-WIND RIVER MOUNTAINS WEST WY-
121 PM MDT WED JUN 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUBLETTE AND
SOUTHERN FREMONT COUNTIES UNTIL 145 PM MDT...

AT 112 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BIG SANDY...OR 25 MILES SOUTHEAST OF
PINEDALE...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
RURAL EASTERN SUBLETTE COUNTY THROUGH 145 PM MDT

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4291 10940 4251 10895 4227 10895 4227 10953
      4269 10959
TIME...MOT...LOC 1920Z 222DEG 37KT 4270 10940

LAVOIE
Special weather statement, Jun 29, 1:46 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
146 PM MDT WED JUN 29 2011

WYZ012>014-023>028-292131-
JACKSON HOLE-ROCK SPRINGS AND GREEN RIVER-
SALT RIVER AND WYOMING RANGES-SOUTH LINCOLN COUNTY-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-WIND RIVER MOUNTAINS WEST-
146 PM MDT WED JUN 29 2011

SHOWERS AND THUNDERSTORMS ACROSS WESTERN WYOMING HAVE BEEN
ASSOCIATED WITH SUDDEN...DAMAGING WIND THIS AFTERNOON. THIS MAY
INCLUDE WIND GUSTS UP TO 60 MPH. REPORTS OF BUILDING DAMAGE HAVE BEEN
RECEIVED IN THE JACKSON VALLEY WITH STORM ACTIVITY. PERSONS ENJOYING
OUTDOOR ACTIVITY SHOULD FIND A STURDY INDOOR SHELTER WITH APPROACHING
STORMS AND TRY TO AVOID WINDOWS IN INSTANCES OF STRONG WIND. PLEASE
CALL THE NATIONAL WEATHER SERVICE IN RIVERTON WITH ANY REPORTS OF
SEVERE WEATHER AT 800 2 4 1 - 1 4 4 8. THANK YOU.

BRANHAM
Special weather statement, Jun 29, 1:49 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
149 PM MDT WED JUN 29 2011

WYZ015>018-292015-
LANDER FOOTHILLS WY-UPPER WIND RIVER BASIN WY-WIND RIVER BASIN
WY-WIND RIVER MOUNTAINS EAST WY-
149 PM MDT WED JUN 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 215
PM MDT...

AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF FORT WASHAKIE...MOVING NORTHEAST
AT 25 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
FORT WASHAKIE AROUND 200 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4333 10897 4301 10866 4290 10908 4304 10923
TIME...MOT...LOC 1950Z 231DEG 22KT 4303 10905

BRANHAM
Local storm report, Jun 29, 1:55 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
155 PM MDT WED JUN 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND GST     10 NNE MOOSE            43.78N 110.64W
06/29/2011  E80 MPH          TETON              WY   PARK/FOREST SRVC

            *** 3 INJ *** DMG OCCURRED AT JACKSON LAKE LODGE. WINDS
            BLEW OUT LARGE WINDOWS. BLEW DOWN TREES, POWER POLES AND
            LARGE PICNIC TABLES. 3 EMPLOYEES SLIGHTLY INJURED

&&

TL
Special weather statement, Jun 29, 2:04 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
204 PM MDT WED JUN 29 2011

WYZ014-015-017>019-292030-
GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-LANDER FOOTHILLS WY-WIND
RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY-WIND RIVER MOUNTAINS WEST
WY-
204 PM MDT WED JUN 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 230
PM MDT...

AT 201 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HWY JCT 287 AND 28...OR 7 MILES SOUTH OF
LANDER...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
U.S. HWY 287 MILE MARKER 80 AND LANDER AROUND 210 PM MDT.
HUDSON AROUND 225 PM MDT.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4311 10864 4271 10821 4249 10867 4291 10906
TIME...MOT...LOC 2005Z 230DEG 27KT 4275 10868

BRANHAM
Special weather statement, Jun 29, 2:36 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
236 PM MDT WED JUN 29 2011

WYZ017>019-292115-
GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-LANDER FOOTHILLS WY-WIND
RIVER BASIN WY-
236 PM MDT WED JUN 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 315
PM MDT...

AT 230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF STATE HWY 135 MILE MARKER
10...OR 15 MILES SOUTH OF RIVERTON...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
GAS HILLS RD MILE MARKER 10 AROUND 250 PM MDT.
SHOSHONI AROUND 310 PM MDT.
U.S. HWY 20/26 MILE MARKER 90 AROUND 315 PM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4341 10846 4319 10755 4251 10830 4281 10878
TIME...MOT...LOC 2036Z 218DEG 37KT 4286 10833

LAVOIE

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 1:11 PM MDTSpecial Weather StatementRIWFremont49 min
Jun 29, 1:20 PM MDTSevere Thunderstorm WarningRIWFremont26 min
Jun 29, 1:21 PM MDTSpecial Weather StatementRIW24 min
Jun 29, 1:49 PM MDTSpecial Weather StatementRIWFremont26 min
Jun 29, 2:04 PM MDTSpecial Weather StatementRIWFremont26 min
Jun 29, 2:36 PM MDTSpecial Weather StatementRIWFremont39 min
Jun 29, 2:42 PM MDTSpecial Weather StatementRIWFremont48 min
Jun 29, 3:09 PM MDTSpecial Weather StatementRIW51 min
Jun 29, 3:24 PM MDTSpecial Weather StatementRIWLincoln36 min
Jun 29, 3:30 PM MDTSpecial Weather StatementRIWTeton30 min
Jun 29, 3:35 PM MDTSpecial Weather StatementRIWFremont25 min
Jun 29, 3:39 PM MDTSpecial Weather StatementRIWFremont51 min
Jun 29, 3:44 PM MDTSpecial Weather StatementRIWSublette46 min
Jun 29, 3:50 PM MDTSpecial Weather StatementRIWNatrona40 min
Jun 29, 3:51 PM MDTSpecial Weather StatementRIWHot Springs24 min
Jun 29, 4:36 PM MDTSpecial Weather StatementRIWFremont39 min
Jun 29, 4:45 PM MDTSpecial Weather StatementRIWBig Horn45 min
Jun 29, 4:48 PM MDTSpecial Weather StatementRIWSweetwater42 min
Jun 29, 5:22 PM MDTSpecial Weather StatementRIW38 min
Jun 29, 5:34 PM MDTSpecial Weather StatementRIW41 min
Jun 29, 5:35 PM MDTSpecial Weather StatementRIW40 min
Jun 29, 5:51 PM MDTSpecial Weather StatementRIWFremont39 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.